MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TOTAL PROTEIN/TOTAL PROTEIN STAT; BIURET (COLORIMETRIC), TOTAL PROTEIN

ROCHE DIAGNOSTICS TOTAL PROTEIN/TOTAL PROTEIN STAT; BIURET (COLORIMETRIC), TOTAL PROTEIN
Catalog Number 03183734190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c501 module serial number was (b)(6).The competitor method was the alinity method.Qc failed on the current reagent pack; qc passed on the standby reagent pack.The customer replaced the reagent pack and the issue was resolved.Since the issue was resolved by replacing the reagent pack, the investigation determined the event was consistent with an issue with the single reagent pack.Due to the limited information provided, the specific cause of the event could not be determined.
 
Event or Problem Description
The initial reporter questioned high results for multiple patient samples tested for total protein/total protein stat (tp2) on a cobas 6000 c501 module.The following are examples of discrepant results for 5 patient samples.Patient 1 initial result was 116 g/l.The repeat result was 74.9 g/l.The repeat by a competitor method was 74 g/l.Patient 2 initial result was 101.7 g/l.The repeat result was 64.2 g/l.The repeat by a competitor method was 63 g/l.Patient 3 initial result was 131 g/l.The repeat result was 76.5 g/l.The repeat by a competitor method was 77 g/l.Patient 4 initial result was 138.7 g/l.The repeat result was 79.9 g/l.The repeat by a competitor method was 80 g/l.Patient 5 initial result was 113.1 g/l.The repeat result was 69.1 g/l.The repeat by a competitor method was 69 g/l.The initial results were reported outside of the laboratory.The samples were repeated as the results were higher than expected.

Brand Name
TOTAL PROTEIN/TOTAL PROTEIN STAT
Common Device Name
BIURET (COLORIMETRIC), TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18939310
Report Number1823260-2024-00814
Device Sequence Number7026910
Product Code CEK
UDI-Device Identifier04015630918928
UDI-Public04015630918928
Combination Product (Y/N)Y
Initial Reporter CountryEI
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number03183734190
Device Lot Number750118
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2024
Initial Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown